Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18712
Title: A two-sided q-analogue of the Coxeter complex
Authors: Linckelmann, M
Schroll, S
First Published: 1-Jul-2005
Citation: JOURNAL OF ALGEBRA, 2005, 289 (1), pp. 128-134
DOI Link: 10.1016/j.jalgebra.2005.03.026
ISSN: 0021-8693
Links: http://hdl.handle.net/2381/18712
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.